Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetic. BP is high, taking lisinopril. Having high glucose level. Had consumed alcohol. How to reduce it?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Hello, im worried im blood pressure is 172 over 88.....I haven't taken my b/p medication, its Lisinopril 10 mg....I just took the pill....I checked my glucose.....133, All this is due to a lot of drinking alcohol....4 days in Vegas......should I wait to see if it goes down....just took my b/p pill 20 mins ago......I took a baby aspirin at 1 pm.

Can you please give me some advise.....I also slept very little in the last 4 days?
Posted Mon, 27 May 2013 in General Health
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing your query.

I would like to reassure you that you should not worry. Since you have already taken Lisinopril, your blood pressure will gradually lower down towards normal.

Is the blood sugar level fasting or random? If it is random, then it is normal in range.

Have complete rest and avoid alcohol.
If your blood pressure does not decrease, seek medical help.

I hope this is helpful to you. If you have any further query, I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor